Stomach problems

why does my stomach hurt ive drank sprite pepto bismo every thing i eat goes right through me like after a take a drink of water it i need to pee  please answer fastCry

Liked this question? Tell your friends about it

Answers

It's normal to use the bathroom after you drink water, but the other symptoms you described should be looked at by a doctor.

I don't know how old you are, but if you are 18+, go see one soon.  If under 18, talk to your mom about it and tell her you would like to see a physician because you are concerned with your stomach.

"Taken from the movie "Titanic" "A woman dies with many secrets in her heart"

Related Questions

Other people asked questions on similar topics, check out the answers they received:

Asked: detecting drugs in system, termination on my ...

detecting drugs in system, termination on my health insurance?

Asked: How can i compare health insurance plans with ...

how can i compare health insurance plans with different enrollment periods?

Asked: Can parents get health insurance on their child's ...

can parents get health insurance on their child's work plan

Ask a Question... We'll forward it to people who know

More Questions

Is there a female tendency to always pretend there's no problem ...

You know about playing games, however, we are wise to your games and how you tried to manipulate men. Remember, there was Richard you used for your dirty work who never wised up, then there was Dawg you tried to manipulate but he was to wise. There was ddave you almost manipulated, with help he got ...

Stomach problem

It is best you get help by a doctor.. what you are experiencing is nothing that should be ignored.. cramping etc are indications that something is wrong and you should follow up with your private doc or go to the ER. I don't know if alcohol can remain in your stomach for 10hours unless you were ...

Stomach pain no matter what I eat, I always get a ...

GERD (gastro-esophageal reflux disease) means that stomach acid is backing up into the esophagus, and it burns. Antacids may help. Acid blockers may be needed. But you may have an inflammation of the esophagus, or even a cancer. This is something to see a doctor about. If you want to treat it ...